# SDR USAA2013020500032

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 40,469 hours, 18,337 cycles
- Engine: Cfmint CFM565B4
- Engine time: 36,538 hours, 14,712 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED NR 1 ENGINE LOW OIL QUANTITY DROPPED TO ZERO FOLLOWED BY "OIL LO PR" ECAM MESSAGE.  OIL PRESSURE INDICATED < 13 PSI ON ECAM ENG PAGE.  THE NR 1 ENGINE WAS SHUT DOWN AND FLIGHT WAS DIVERTED TO CLT.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AND IDG.  FOUND DETERIORATED CVT REAR SEAL CAUSE OF OIL LOSS.
